Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 3, NWS Corpus Christi, TX

March 4, 201511 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 4, 2015, 3:20 PM CST for 11 counties in Texas. It took effect at Mar 5, 2015, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2015, 3:20 PM CST (21:20 UTC)
In effect from
Mar 5, 2015, 12:00 AM CST
Expired
Mar 5, 2015, 12:00 PM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-420 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WWUS74 KCRP 042120
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
320 PM CST WED MAR 4 2015

...STRONG NORTH WIND ALONG THE COASTAL BEND LATE TONIGHT AND EARLY
THURSDAY MORNING...

.STRONG NORTH WIND WILL DEVELOP BEHIND A POWERFUL COLD FRONT
LATE TONIGHT. SUSTAINED NORTH WIND OF 25 TO 35 MPH WITH GUSTS OF
35 TO 40 MPH ARE EXPECTED. WINDS WILL BECOME STRONGEST CLOSEST TO
THE COAST. 

TXZ242>247-050530-
/O.NEW.KCRP.WI.Y.0003.150305T0900Z-150305T1500Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
320 PM CST WED MAR 4 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. 

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH...GUSTS BETWEEN 35 TO 40 MPH
  ALONG THE COASTAL BEND.

* IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN
  OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CB
4 follow-up statements
459 
WWUS74 KCRP 050048 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
648 PM CST WED MAR 4 2015

...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS LATE
TONIGHT THROUGH EARLY THURSDAY MORNING...

.STRONG NORTH WIND WILL DEVELOP BEHIND A POWERFUL COLD FRONT LATE
TONIGHT. SUSTAINED NORTH WIND OF 25 TO 35 MPH WITH GUSTS OF 35 TO
40 MPH ARE EXPECTED. WIND SPEEDS WILL BECOME GREATEST NEAR THE
COAST.

TXZ231>234-241-050900-
/O.EXB.KCRP.WI.Y.0003.150305T0600Z-150305T1500Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE
648 PM CST WED MAR 4 2015

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY. 

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH.

* IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN 
  OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ242>247-050900-
/O.EXT.KCRP.WI.Y.0003.150305T0600Z-150305T1500Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
648 PM CST WED MAR 4 2015

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH...GUSTS BETWEEN 35 TO 40 MPH 
  ALONG THE COASTAL BEND. 

* IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN 
  OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

87
842 
WWUS74 KCRP 050935
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
335 AM CST THU MAR 5 2015

...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA
CROSSROADS WILL CONTINUE THIS MORNING...

.STRONG NORTH WIND WILL CONTINUE THIS MORNING WITH SUSTAINED NORTH
WIND OF 25 TO 35 MPH WITH GUSTS BETWEEN 35 TO 40 MPH. WIND SPEEDS
WILL BE GREATEST NEAR THE COAST. WINDS ARE EXPECTED TO DECREASE TO
BELOW ADVISORY LEVELS BY LATE MORNING...HOWEVER BREEZY TO WINDY CONDITIONS
ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE AFTERNOON.

TXZ231>234-241>247-051500-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-150305T1500Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
335 AM CST THU MAR 5 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TIMING...THROUGH THIS MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH.

* IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN 
  OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TE
119 
WWUS74 KCRP 051447 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CST THU MAR 5 2015

...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA
CROSSROADS WILL CONTINUE UNTIL AROUND NOON...

.STRONG NORTH WIND WILL CONTINUE THIS MORNING WITH SUSTAINED
NORTH WIND OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. WIND
SPEEDS WILL BE GREATEST NEAR THE COAST. WINDS ARE EXPECTED TO
DECREASE TO BELOW ADVISORY LEVELS BY NOON...HOWEVER BREEZY TO WINDY
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE AFTERNOON.

TXZ231-232-241-051600-
/O.CAN.KCRP.WI.Y.0003.000000T0000Z-150305T1500Z/
LIVE OAK-BEE-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
ALICE...ORANGE GROVE
847 AM CST THU MAR 5 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY FOR LIVE OAK...BEE...AND JIM WELLS COUNTIES. 

WINDS WILL REMAIN BELOW WIND ADVISORY CRITERION SO THE WIND CHILL
ADVISORY HAS BEEN CANCELLED.

$$

TXZ233-234-242>247-051800-
/O.EXT.KCRP.WI.Y.0003.000000T0000Z-150305T1800Z/
GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
847 AM CST THU MAR 5 2015

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE WIND ADVISORY HAS BEEN EXTENDED FOR THE COUNTIES OF
GOLIAD...VICTORIA...KLEBERG...NUECES...SAN PATRICIO...ARANSAS... 
REFUGIO AND CALHOUN.

* TIMING...THROUGH THIS MORNING.

* WINDS...SUSTAINED 20 TO 30 MPH INLAND AREAS AND 25 TO 35 MPH
  NEAR THE COAST. WIND GUSTS 40 TO 45 MPH AT TIMES.

* IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN 
  OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

GW/TE
380 
WWUS74 KCRP 051742 AAC
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CST THU MAR 5 2015

...WINDS CONTINUE TO DIMINISH OVER SOUTH TEXAS...

.AS HIGH PRESSURE CONTINUES TO BUILD INTO TEXAS THIS AFTERNOON AND
TONIGHT....WINDS WILL CONTINUE TO DIMINISH. AS A RESULT...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON CST.

TXZ233-234-242>247-051845-
/O.EXP.KCRP.WI.Y.0003.000000T0000Z-150305T1800Z/
GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1142 AM CST THU MAR 5 2015

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON CST FOR THE
COUNTIES OF GOLIAD...VICTORIA...KLEBERG...NUECES...SAN PATRICIO... 
ARANSAS...REFUGIO AND CALHOUN. ALTHOUGH NORTH WINDS WILL BE GUSTY
RESULTING IN BREEZY TO WINDY CONDITIONS...WINDS WILL REMAIN BELOW
WIND ADVISORY CRITERION. 

$$

GW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:52 AM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 4, 11:52 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CST WED MAR 4 2015

.DISCUSSION...UPDATED FOR THE 18Z AVIATION DISCUSSION.

&&

.AVIATION...CLOUDS SLOWER TO BREAK OVER CRP-ALI-LRD...WITH VCT
ALREADY AT VFR. WILL EXPECT IFR/MVFR TO CONTINUE FOR THE NEXT
COUPLE OF HOURS BEFORE A BRIEF PERIOD OF VFR THIS AFTERNOON.
PATCHY LIGHT RAIN/DRIZZLE WILL CONTINUE TO MOVE NORTH FROM CRP-ALI
THROUGH THE AFTN. WILL EXPECT TO SEE CIGS TO LOWER QUICKLY TO
IFR/LIFR AFTER 00Z AHEAD OF A STRONG COLD FRONT. GUSTY WINDS WILL
ALSO RELAX AS THE FRONT APPROACHES...WITH A QUICK TURN OUT OF THE
NORTH MOVING THROUGH THE REGION BETWEEN 02Z-06Z. SUSTAINED 25-30
KNOTS...GUSTS OF 30-40 KNOTS...CAN BE EXPECTED THROUGH MUCH OF
EARLY THURSDAY. SHOWERS ARE EXPECTED AHEAD AND BEHIND THE FRONTAL
BOUNDARY.

&&

.PREV DISCUSSION... /ISSUED 1058 AM CST WED MAR 4 2015/

DISCUSSION...THICK CLOUD COVERAGE REMAINS ACROSS THE AREA SO HAVE
TWEAKED TEMPS TO THE WARMER SIDE ACROSS THE EAST...AND BUMPED
TEMPS A FEW DEGREES DOWN ACROSS THE WEST. PERSISTENT WARM MOIST
AIR RIDING OVER THE NEARSHORE WATERS SHOULD KEEP DENSE FOG THROUGH
THE EVENING AHEAD OF THE NEXT FRONT. TIMING OF THE FRONT REMAINS
PERSISTENT...APPROACHING THE NORTHERN AREAS IN THE EARLY
EVENING...BISECTING SOUTH TEXAS FROM LAREDO TO PORT LAVACA AROUND
9PM...AND PUSHING OFFSHORE AROUND MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    77  39  43  34  47  /  20  60  40  10  10
VICTORIA          79  35  41  32  49  /  30  60  30  10  10
LAREDO            79  39  45  35  48  /  10  60  30  10  10
ALICE             79  38  43  34  47  /  20  60  40  10  10
ROCKPORT          70  39  44  34  46  /  20  60  40  10  10
COTULLA           76  36  42  33  49  /  20  60  30  10  10
KINGSVILLE        81  38  44  35  47  /  20  60  40  10  10
NAVY CORPUS       72  40  44  36  46  /  20  60  40  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

CB/85...AVIATION
Hazardous weather outlook, Mar 4, 9:39 AM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
939 AM CST WED MAR 4 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-051545-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
939 AM CST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MARINE DENSE FOG ADVISORY IN EFFECT THROUGH TONIGHT FOR THE BAYS
AND NEARSHORE WATERS.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...HOWEVER
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

WIND ADVISORY CONDITIONS ARE POSSIBLE ACROSS SOUTH TEXAS LATE
TONIGHT.

A GALE WARNING IS IN EFFECT FOR BAYS AND COASTAL WATERS BEGINNING
AT MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WARNING IS IN EFFECT FOR BAYS AND COASTAL WATERS UNTIL 6 PM
CST THURSDAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO
FRIDAY.

NEAR FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS THE NORTHERN
BRUSH COUNTRY AND VICTORIA CROSSROADS LATE THURSDAY NIGHT INTO
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:51 AM CSTGale WarningCRP38 hr
Mar 4, 3:11 PM CSTWind Chill AdvisoryCRPBee, Goliad, Live Oak, McMullen, Refugio, San Patricio and 1 more18 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.